Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 50, Number 182

All articles in this issue are freely accessible.

An adaptive finite element method for linear elliptic problems
Kenneth Eriksson and Claes Johnson.
Math. Comp. 50 (1988), 361-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929542
Superconvergence of a collocation-type method for simple turning points of Hammerstein equations
Sunil Kumar.
Math. Comp. 50 (1988), 385-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929543
Testing a class of methods for solving minimization problems with simple bounds on the variables
Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint.
Math. Comp. 50 (1988), 399-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929544
Efficient algorithms for the evaluation of the eigenvalues of (block) banded Toeplitz matrices
D. Bini and V. Pan.
Math. Comp. 50 (1988), 431-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929545
The probability that a numerical analysis problem is difficult
James W. Demmel.
Math. Comp. 50 (1988), 449-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929546
Error bounds for linear recurrence relations
F. W. J. Olver.
Math. Comp. 50 (1988), 481-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929547
Hyperelliptic integrals and multiple hypergeometric series
Jean-Francis Loiseau, Jean-Pierre Codaccioni and Régis Caboz.
Math. Comp. 50 (1988), 501-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929548
On a new definition of the fractional difference
Henry L. Gray and Nien Fan Zhang.
Math. Comp. 50 (1988), 513-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929549
On optimal GFSR pseudorandom number generators
Shu Tezuka.
Math. Comp. 50 (1988), 531-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929550
Connection between Gaussian periods and cyclic units
Emma Lehmer.
Math. Comp. 50 (1988), 535-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929551
Quintic polynomials and real cyclotomic fields with large class numbers
René Schoof and Lawrence C. Washington.
Math. Comp. 50 (1988), 543-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929552
An explicit modular equation in two variables for $Q(√3)$
Harvey Cohn and Jesse Deutsch.
Math. Comp. 50 (1988), 557-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929553
On the infrastructure of the principal ideal class of an algebraic number field of unit rank one
Johannes Buchmann and H. C. Williams.
Math. Comp. 50 (1988), 569-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929554
On totally real cubic fields with discriminant $D<10^{7}$
Pascual Llorente and Jordi Quer.
Math. Comp. 50 (1988), 581-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929555
The subgroup structure of the Mathieu group $M_{12}$
Francis Buekenhout and Sarah Rees.
Math. Comp. 50 (1988), 595-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929556
On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups
E. Seah and D. R. Stinson.
Math. Comp. 50 (1988), 607-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929557
Some computational results on a problem concerning powerful numbers
A. J. Stephens and H. C. Williams.
Math. Comp. 50 (1988), 619-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929558
Are there odd amicable numbers not divisible by three?
S. Battiato and W. Borho.
Math. Comp. 50 (1988), 633-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929559
Reviews and Descriptions of Tables and Books
Math. Comp. 50 (1988), 639-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 50 (1988), 653-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Tables of Laplace transforms [Springer, New York, 1973; MR0352889 (50 #5375)] by F. Oberhettinger and L. Badii
J. H. Knight.
Math. Comp. 50 (1988), 653-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929561
Table errata: Tables of integral transforms. Vol. 1 [McGraw-Hill, New York, 1954; MR 15, 868] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
J. H. Knight and J. R. Philip.
Math. Comp. 50 (1988), 653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929560
Table errata: The book of squares [Academic Press, Boston, Mass., 1987; MR0881603 (88m:01021a)] by L. P. Fibonacci
Math. Comp. 50 (1988), 654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929562
Corrigenda: “Gauss-Kronrod integration rules for Cauchy principal value integrals” [Math. Comp. 41 (1983), no. 163, 63–78; MR0701624 (84i:65029)]
Philip Rabinowitz.
Math. Comp. 50 (1988), 655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929563
Corrigenda
Math. Comp. 50 (1988), 655-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Computation of the class number and class group of a complex cubic field” [Math. Comp. 45 (1985), no. 171, 223–231; MR0790655 (86m:11078)] by G. W. Dueck and Williams
H. C. Williams.
Math. Comp. 50 (1988), 655-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929564
Author Index
Math. Comp. 50 (1988), 659-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions